# SDR ASAA2018062525430

- Difficulty date: June 25, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,323 hours, 11,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT THRESHOLD WEB IS CORRODED. GROUNDED - YES. REMOVED CORR ON AFT CARGO THRESHOLD WEB AND FOUND TO BE OUT OF LIMITS IAW SRM 53 60 15 1A. REMOVED WEB AND REPLACED WITH NEW WEB IAW SRM 51-40-02 0G 0 W 3 O .50 R .035 L 36 D .015.
